Improved confidence sets of spherically symmetric distributions

Robert, Christian, Casella, George . Comptes Rendus de l'Académie des Sciences, Série I: Mathématique 1989. 308 (7) :233-236

Locate this article in:

Bibtex

@article{CIS-85814,
  Author = {Robert, Christian and Casella, George},
  Title = {Improved confidence sets of spherically symmetric distributions},
  Journal = {Comptes Rendus de l'Académie des Sciences, Série I: Mathématique},
  Volume = {308},
  Number = {7},
  Year = {1989},
  Pages = {233--236},
  Keywords = {Estimation, Multivariate analysis, Confidence regions, tolerance regions}
}

Similar articles